Modulated waves in the Biot–Nikolaevskii model
Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 432-435
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_4_a8,
author = {E. V. Radkevich and A. M. Maksimov},
title = {Modulated waves in the {Biot{\textendash}Nikolaevskii} model},
journal = {Doklady Akademii Nauk},
pages = {432--435},
year = {1993},
volume = {332},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a8/}
}
E. V. Radkevich; A. M. Maksimov. Modulated waves in the Biot–Nikolaevskii model. Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 432-435. http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a8/